# SDR DL73K971568

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Engine: Pwa JT8D15A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 34,032 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON LIFTOFF NOTICED ACRID SMOKE SMELL AND CABIN FUMES, VERIFIED BY F/A'S.  RETURNED FOR IMMEDIATE LANDING, OVERWEIGHT 110, BRAKE APPLICATION 90 KTS.  INSPECTED AC FOR SOURCE OF SMELL, NO DEFECTS NOTED.  PERFORMED T/O PWR RUN AND NOTICED LIGHT SMELL FROM RT ENG PNEUMATICS. SUSPECT BIRD RESIDUE FROM LAST LEG BIRDSTRIKE.  REPLACED BOTH A/C WATER BAGS AS A PRECAUTION.
